RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 6, Pages 1253–1256 (Mi dan35368)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICAL PHYSICS

An asymptotic method in the theory of nonlinear oscillations of distributed systems

M. I. Rabinovich

Scientific Research Institute of Radio Physics, Gor'kii

Full text: PDF file (512 kB)

Bibliographic databases:
UDC: 517.946.8+621.371+534.2
Presented: А. В. Гапонов-Грехов
Received: 22.09.1969

Citation: M. I. Rabinovich, “An asymptotic method in the theory of nonlinear oscillations of distributed systems”, Dokl. Akad. Nauk SSSR, 191:6 (1970), 1253–1256

Citation in format AMSBIB
\Bibitem{Rab70}
\by M.~I.~Rabinovich
\paper An asymptotic method in the theory of nonlinear oscillations of distributed systems
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 6
\pages 1253--1256
\mathnet{http://mi.mathnet.ru/dan35368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0269933}


Linking options:
  • http://mi.mathnet.ru/eng/dan35368
  • http://mi.mathnet.ru/eng/dan/v191/i6/p1253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Long wave asymptotics of asolution of a hyperbolic system of equations”, Math. USSR-Sb., 52:1 (1985), 91–114  mathnet  crossref  mathscinet  zmath
    2. L. A. Kalyakin, “Asymptotic decay of a one-dimensional wave packet in a nonlinear dispersive medium”, Math. USSR-Sb., 60:2 (1988), 457–483  mathnet  crossref  mathscinet  zmath
    3. L. A. Kalyakin, “Long wave asymptotics. Integrable equations as asymptotic limits of non-linear systems”, Russian Math. Surveys, 44:1 (1989), 3–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:45
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020